# SDR AALA20101006TUL09

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 73,461 hours, 33,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER AT STATION 1418 IS CRACKED ON AFT SIDE NEXT TO RADIUS BLOCK AT LONGERON 2 LEFT.  INSTALLED DOUBLER PER EA MD80-53-013415.
